| Catalog Number |
196192132 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling (2091); Burning Sensation (2146); No Code Available (3191)
| Date of Event |
03/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient's niece was contacted.There was a revision due to swelling, pain, infection, burning, implant falling part (insert).Cement manufacturer was unknown.Doi: (b)(6) 2015; dor: (b)(6) 2019; right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: product code for 196192132, work order (b)(4) was manufactured on 16/dec/13.(b)(4) parts were manufactured per specification and all raw materials met specification.There were no ncs or deviations associated with this lot.Sterile cert review: product code 196192132 work order (b)(4) of quantity (b)(4) were sterilized on 21/dec/13 per the sterilization certificate, the sterilization cycle met the validated parameters.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.